A 42 year old male sought homeopathic consultation on 06/05/2016 (Fig 1)
Dyshidrotic eczema (Homeopathy Treatment for Eczema) since June 2015.
Histological examination (16/9/2015)
Compatible with eczema of dyshidrotic origin.
He received treatment with azathioprine for a year, without any result.
He is the only child of the family.
* Mother: 74 years old, healthy. Has some musculoskeletal problems.
* Father: 83 years old. Cholecystectomy.
Atopic dermatitis until the age of 6.
Recurrent tonsilitis until the age of 12.
He has frequently taken antibiotics.
Has a fever once a year.
Last fever 40.5°C two years ago (January 2014).
In April 2015 (2 months before the appearance of the eczema) He had been under a lot of stress taking care of a sick uncle. He developed skin lesions with itching on his palms and shins.
A mild character, can easily get suppressed (1) (although he is a military man he cannot impose himselfto the newcomers). He has a sweet appearance. Rarely he has anger outbursts. He is worse after siesta (2). A hot person (1). Sticks his feet out of covers (1).
Drinks 1.5 litres of water daily, of room temperature.
He likes fried eggs (1), grilled fat (2), meat (2), sweets (2).
He has had styes 2 or 3 times.
Staphysagria 30 CH was given for 10 days.
On the 7th day of the treatment he had a therapeutic aggravation and the treatment was stopped (Fig 2).After waiting for 4-5 days the eruption started having a sticky discharge with crusts and being offensive.
One dose of Graphites 200 CH was given.
There had been an impressive amelioration from the second day on (Fig 3).
On 22/5/16 there was a slight relapse, which subsided with Graphites 30 CH.
On 26/10/16 a repetition of Graphites 30 CH every 3 days for 1 month was needed, due to a slight relapse.
FOLLOW UP – ONE YEAR LATER (Fig 4)
Without any complication or aggravation. Graphites 30 CH is given only if there is a relapse. There has been a significant amelioration on the mental/emotional level also. He feels better after siesta and he doesn’t get easily suppressed anymore.